Alert archive / Ohio / Wind Advisories in 2013

Wind Advisory 4, NWS Wilmington, OH

November 16, 201332 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana

NWS Wilmington, OH issued this wind advisory at Nov 16, 2013, 3:33 PM EST for 32 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Nov 17, 2013, 10:00 AM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2013, 3:33 PM EST (20:33 UTC)
In effect from
Nov 17, 2013, 10:00 AM EST
Expired
Nov 17, 2013, 11:57 PM EST
In force
14 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
615 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

743 
WWUS71 KILN 162033
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
333 PM EST SAT NOV 16 2013

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-170915-
/O.NEW.KILN.WI.Y.0004.131117T1500Z-131118T0500Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
333 PM EST SAT NOV 16 2013

...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT EST
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT EST
SUNDAY NIGHT.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...GUSTY WINDS ARE EXPECTED DURING THE DAY ON SUNDAY AND INTO
  SUNDAY NIGHT. THE STRONGEST WINDS WILL OCCUR SUNDAY EVENING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
6 follow-up statements
429 
WWUS71 KILN 170222
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
922 PM EST SAT NOV 16 2013

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-171030-
/O.CON.KILN.WI.Y.0004.131117T1500Z-131118T0500Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
922 PM EST SAT NOV 16 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT
EST SUNDAY NIGHT...

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...GUSTY WINDS ARE EXPECTED DURING THE DAY ON SUNDAY AND 
  INTO SUNDAY NIGHT. THE STRONGEST WINDS WILL OCCUR SUNDAY 
  EVENING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
031 
WWUS71 KILN 170857
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
357 AM EST SUN NOV 17 2013

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-172100-
/O.CON.KILN.WI.Y.0004.131117T1500Z-131118T0500Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
357 AM EST SUN NOV 17 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT EST TONIGHT...

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...GUSTY WINDS ARE EXPECTED DURING TODAY AND INTO TONIGHT.
  THE STRONGEST WINDS WILL OCCUR THIS EVENING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
529 
WWUS71 KILN 171446
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
946 AM EST SUN NOV 17 2013

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-180000-
/O.CON.KILN.WI.Y.0004.131117T1500Z-131118T0500Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
946 AM EST SUN NOV 17 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...GUSTY WINDS ARE EXPECTED THIS AFTERNOON INTO TONIGHT.
  THE STRONGEST WINDS WILL OCCUR THIS EVENING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
132 
WWUS71 KILN 172002
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
302 PM EST SUN NOV 17 2013

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-180415-
/O.CON.KILN.WI.Y.0004.000000T0000Z-131118T0500Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
302 PM EST SUN NOV 17 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...GUSTY WINDS ARE EXPECTED INTO TONIGHT. THE STRONGEST
  WINDS WILL OCCUR THIS EVENING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
347 
WWUS71 KILN 180237
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
937 PM EST SUN NOV 17 2013

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-180500-
/O.CON.KILN.WI.Y.0004.000000T0000Z-131118T0500Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
937 PM EST SUN NOV 17 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...GUSTY WINDS ARE EXPECTED INTO TONIGHT. 

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
597 
WWUS71 KILN 180457
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1157 PM EST SUN NOV 17 2013


INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-180600-
/O.CAN.KILN.WI.Y.0004.000000T0000Z-131118T0500Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
1157 PM EST SUN NOV 17 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND
ADVISORY. WIND GUSTS HAVE DROPPED BELOW ADVISORY CRITERIA. GUSTS
UP TO 40 MPH WILL GRADUALLY DROP TO AROUND 25 TO 30 MPH OVERNIGHT.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Nov 16, 12:39 PM EST, 2 hours 54 minutes earlier.

Area forecast discussion, Nov 16, 12:39 PM EST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1239 PM EST SAT NOV 16 2013

.SYNOPSIS...
SOUTHERLY WINDS BETWEEN HIGH PRESSURE OFF THE EAST COAST AND LOW
PRESSURE OVER THE NATIONS MID SECTION WILL BRING INCREASED WARMTH
AND MOISTURE TO THE OHIO VALLEY. DEEPENING LOW PRESSURE LIFTING
NORTHEAST FROM THE PLAINS INTO THE GREAT LAKES WILL INCREASE THE
CHANCES OF PRECIPITATION TONIGHT. AN ASSOCIATED STRONG COLD FRONT
WILL SWEEP EAST THROUGH THE REGION SUNDAY EVENING...PROVIDING
WIDESPREAD PRECIPITATION AND THE POTENTIAL FOR SEVERE WEATHER.
HIGH PRESSURE WILL BUILD IN EARLY NEXT WEEK...OFFERING COOLER
TEMPERATURES AND DRY WEATHER.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MID LEVEL RIDGING ACROSS THE AREA THIS MORNING WILL SHIFT OFF TO
OUR EAST THROUGH THIS AFTERNOON. IN AN INCREASING SOUTHWESTERLY
LOW LEVEL FLOW PATTERN...WE WILL GRADUALLY MOISTEN UP THROUGH
LATE AFTERNOON BUT THINK ANY PCPN ASSOCIATED WITH THIS AND THE
APPROACHING INITIAL MID LEVEL SHORT WAVE WILL HOLD OFF UNTIL
TONIGHT. WE WILL HOWEVER CONTINUE TO SEE A GOOD DEAL OF CLOUDINESS
THROUGH THE DAY. TEMPERATURES WILL BE A LITTLE TRICKY FOR THIS
AFTERNOON WITH THE CLOUDS POSSIBLY COUNTERING THE WAA SOMEWHAT.
WITH THE WAA...WE MAY END UP WITH A FAIRLY LATE DAY HIGH SO WILL
CONTINUE WITH CURRENT TEMP FORECAST IN THE UPPER 50S TO LOWER 60S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
MID LEVEL TROF SHIFTS A LITTLE EAST WITH LOW LEVEL JET DEVELOPING
TO OUR WEST AND PIVOTING INTO THE REGION OVERNIGHT. MOISTURE
INCREASES WITH PW/S OF 1.25 TO 1.5 INCHES ADVECTING INTO THE OHIO
VALLEY ALONG WITH FAVORABLE 8H CONVERGENCE. WILL INCREASE POPS TO
CATEGORICAL ACRS THE NW LATE TONIGHT. TEMPERATURES WILL BE MILD
OVERNIGHT...WITH LOWS RANGING FROM LOWER 50S NE TO THE MIDDLE 50S
SOUTHWEST.

VIGOROUS S/W TO LIFT NE ACRS THE UPPER MS VLY SUNDAY AND GREAT
LAKES SUNDAY NIGHT TAKING ON A NEGATIVE TILT. DEEPENING SFC WAVE
TO LIFT OUT ACRS THE GREAT LAKES WITH ASSOCIATED SFC COLD FRONT TO
SWEEP THRU ILNS FA SUNDAY EVENING. NUMERICAL MODEL SOLNS CONTINUE
TO TREND A LTL QUICKER WITH FRONTAL PASSAGE.

65 TO 70 KT LLJ COMES INTO PLAY LATER SUNDAY AFTN INTO SUNDAY
EVENING. LOW LEVEL DEWPOINTS INCREASE INTO THE LOWER 60S WHICH
WILL PROVIDE MARGINAL INSTBY EVEN IN GRUNGED OUT ENVIRONMENT WITH
CLOUDS AND POSSIBLE ONGOING PRECIP. WITH AN INCREASE IN
FRONTOGENETIC FORCING EXPECT TO SEE A LINE DEVELOP ALONG THE COLD
FRONT. HIGH SHEAR/LOW CAPE EVENT SIGNAL CONTINUES TO BE PRESENT IN
MODEL SOLNS WITH SHERB3 PARAMETER INDICATING MOST FAVORABLE TIME
INTO THE WEST AROUND 23Z AND THEN ACRS FA BY 04Z. THIS MAY EVOLVE
INTO A QLCS EVENT WITH THE POTENTIAL FOR DAMAGING WINDS AND EVEN
SOME ISOLD TORNADOES ASSOCIATED WITH VORTICES. ILN/S FA IS IN A
MODERATE RISK FOR SEVERE WEATHER. WILL MENTION THIS POTENTIAL IN
THE GRIDS AND ALSO WILL CONTINUE TO HIGHLIGHT THIS POTENTIAL IN
THE HWO PRODUCT. IN STRONG PRESSURE GRADIENT SYNOPTIC WINDS WILL
GUST UP TO 40 MPH.

ON THE WARM SIDE OF THE SYSTEM TEMPS WILL BE 10 TO 15 DEGREES
ABOVE NORMAL SUNDAY...RANGING FROM HIGHS IN THE MID 60S NE TO
AROUND 70 SW.

THE FRONT WILL SWEEP QUICKLY EAST SUNDAY EVENING WITH PRECIPITATION
ENDING. DRIER AIR TO ADVECT IN ON WEST WINDS IN THE POST FRONTAL
ENVIRONMENT. EXPECT SOME PARTIAL CLEARING WITH TEMPERATURES DROPPING
TO LOWS FROM THE LOWER 40S NW TO THE MID 40S SE.

WESTERLY MID LEVEL FLOW WITH SFC HIGH PRESSURE BUILDING EAST FROM
THE PLAINS INTO THE OHIO VALLEY MONDAY AFTN. IN LOW LEVEL CAA
PATTERN EXPECT A SMALL DIURNAL TEMPERATURE RISE WITH HIGHS FROM THE
MID 40S NW TO THE MID 50S SE.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
DRY FORECAST IS IN THE OFFING FOR THE INITIAL FEW DAYS. SURFACE HIGH
PRESSURE WILL TAKE A NORTHERLY TRACK AND KEEP A SOUTHEAST WIND
OVER THE REGION FOR THE MIDDLE PART OF NEXT WEEK. THIS IS A DRYING
DIRECTION AND PRECURSOR TO SOUTHERLY WINDS AHEAD OF THE NEXT COLD
FRONT. EUROPEAN IS TOO QUICK TO PUSH RETURN FLOW AND COLD FRONT
THROUGH NEXT THURSDAY. CANADIAN AND GFS ARE STRONGER WITH THE HIGH
OVER THE NORTHEAST...ALTHOUGH THE FRONT THAT WOULD BE EXPECTED
LATE NEXT WEEK IS UNDERDEVELOPED BY THE GFS.

FORECAST CONFIDENCE LOWERS TOWARDS FRIDAY AS THE UNCERTAINTY BETWEEN
MODELS DICTATES THE CHANCE FOR SHOWERS TO BE INCLUDED IN THE
FORECAST.

KEPT A LOWER FORECAST FOR HIGHS ON MONDAY AND USED THE RAW GFS AND
PREVIOUS FORECAST. NEWEST GUIDANCE AND MOS GUIDANCE SEEMED TOO WARM
WITH THE AIRMASS BEHIND THE FRONT. AFTER MONDAYS POTENTIAL FOR A
NON-DIURNAL AND TUESDAYS COLD POOL CENTERING ON THE REGION...TEMPS
WILL MODERATE SLOWLY ON HIGHS THROUGH THE LATTER PART OF THE WEEK.
FOR LOWS...THEY SHOULD BOTTOM OUT WEDNESDAY MORNING WITH THE AXIS OF
THE HIGH CROSSING THE REGION OVERNIGHT AND GENERALLY REMAIN BELOW
CLIMO BUT NOT SIGNIFICANTLY COLD.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
LOW CLOUDS ARE HANGING TOUGH ACROSS THE REGION WITH MANY AREAS OF
IFR CIGS LINGERING...BUT WE ARE BEGINNING TO SEE A FEW
BREAKS/THIN SPOTS SHOWING UP ON THE LAST FEW VISIBLE SATELLITE
IMAGES. IN A LOW LEVEL WAA PATTERN...WOULD EXPECT THE LOW CLOUDS
TO EVENTUALLY SCOUR OUT LATER THIS AFTERNOON...BUT BASED ON THE
CURRENT TRENDS WILL ERROR ON THE SLOWER SIDE OF DOING SO. LEAD
SHORT WAVE WILL COMBINE WITH GOOD ISENTROPIC LIFT TO ALLOW FOR
SHOWERS TO OVERSPREAD THE AREA LATE THIS EVENING INTO THE
OVERNIGHT HOURS. THIS WILL LIKELY LEAD TO SOME MVFR VSBYS AND MVFR
TO POSSIBLY IFR CIGS. WE WILL THEN GET INTO A BIT OF A LULL IN THE
LATE MORNING/EARLY AFTERNOON BEFORE BETTER CHANCES OF
SHOWERS/TSTMS REDEVELOP THROUGH LATE AFTERNOON AHEAD OF THE
APPROACHING COLD FRONT. THE LOW LEVEL JET WILL INCREASE LATER
TONIGHT INTO SUNDAY WITH SOUTHERLY 925 MB WINDS INCREASING TO
AROUND 50 KNOTS. SOME OF THIS WILL TRANSLATE DOWN TO THE SURFACE
THROUGH THE LATER PART OF THE TAF PERIOD WITH SURFACE WIND GUSTS
IN THE 20 TO 30 KNOT RANGE POSSIBLE.

OUTLOOK...THUNDERSTORMS POSSIBLE INTO SUNDAY EVENING. MVFR
CONDITIONS MAY LINGER INTO MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...AR
NEAR TERM...JGL
SHORT TERM...AR
LONG TERM...FRANKS
AVIATION...JGL
Hazardous weather outlook, Nov 16, 4:46 AM EST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
446 AM EST SAT NOV 16 2013

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-171000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
446 AM EST SAT NOV 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A STRONG COLD FRONT WILL MOVE ACROSS THE REGION SUNDAY NIGHT.
SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD
OF THIS FRONT. DUE TO THE STRONG LOW LEVEL WIND FIELDS THERE WILL BE
THE POTENTIAL FOR SEVERE WEATHER. THE PRIMARY THREAT WILL BE
DAMAGING WINDS. HOWEVER...A FEW TORNADOES AND HEAVY RAIN WILL ALSO
BE A THREAT. THE MOST LIKELY TIME FRAME WILL BE LATE SUNDAY
AFTERNOON THROUGH THE EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED SUNDAY AFTERNOON AND SUNDAY
EVENING.

Nearby

Wind Advisories in Ohio, 2013Wind Advisories in Kentucky, 2013Wind Advisories in Indiana, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.